# SDR 2015FA0000447

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: General aviation
- Aircraft: N61EP
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N121
- Aircraft time: 206 hours
- System (JASC): 5540 · Rudder Structure
- Part: Counterbalance
- Condition: Misinstalled
- Location: Rudder
- Part time: 206 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER MASS BALANCE ASSY CHAFING WITH ELEVATOR CONTROL ROD.
